MathSciNet Relay Station
MathSciNet bibliographic data
MR1447030 (98h:19001) 19D50 (19L20)
Weibel, Charles The 2-torsion in the $K$-theory of the integers. C. R. Acad. Sci. Paris Sér. I Math. 324 (1997), no. 6, 615–620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement